# SDR 9705689867

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 3150 · Central Warning
- Part: Warning Sensor
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED AT APPROXIMATELY 85 KNOTS.  ABORTED TAKEOFF.  RECHECKED TAKEOFF CONFIGURATION, ALL SYSTEM CORRECT.  RETURNED TO GATE.  MAINTENANCE INSPECTED AND CLEANED THROTTLE, PARKING BRAKE, SPEED BRAKE, FLAP AND SLAT TAKEOFF WARNING SENSORS.  SYSTEM OPERATIONAL CHECK OK.
